# SDR QXEA2011091900822

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E SHROUD SKIN HAS WORKING RIVETS AROUND OTBD SPOILER CTR HINGE CUTOUT.  REPLACED SMOKING RIVETS IAW SRM 51-42-05-02-01.
